On minimal hypersurfaces in spherical space
Doklady Akademii Nauk, Tome 206 (1972) no. 2, pp. 291-292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_2_a7,
author = {A. V. Pogorelov},
title = {On minimal hypersurfaces in spherical space},
journal = {Doklady Akademii Nauk},
pages = {291--292},
year = {1972},
volume = {206},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_2_a7/}
}
A. V. Pogorelov. On minimal hypersurfaces in spherical space. Doklady Akademii Nauk, Tome 206 (1972) no. 2, pp. 291-292. http://geodesic.mathdoc.fr/item/DAN_1972_206_2_a7/